# SDR CALA2017061601827

- Difficulty date: June 16, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 53,637 hours, 17,734 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: 3404025050
- Part serial: 7193
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 46,359 hours, 16,369 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OVER REDLINE, 5 SEC, JUST AFTER LIFTOFF.  REDUCED THROTTLE AND TEMP CAME BACK TO NORMAL. EMERGENCY DECLARED.  REPLACED THE T495S4 THERMOCOUPLE PROBE IAW AMM 77-21-01
